# SDR UALA2011122307076

- Difficulty date: December 22, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 41,234 hours, 8,877 cycles
- Engine: Pwa PW4077
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8220006103
- Part serial: 131
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFDC L STATUS MSG AND NO LAND 3 STATUS MSG AND NO LAND 3 EICAS MESSAGE.  ITEMS HAVE HISTORY, MSG 27 -18010.  FOLLOWED FIM 27-02 T962, REPLACED LEFT AFDC PER MM AND FIM SAT. LRU REPLACEMENT TEST AND AFDC SYS TEST PASSED.  NO MSG.
